# SDR SWIA202162976

- Difficulty date: October 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STGR3L ANGLE CRACKED AT APPROXIMATELY FS282    (C-CHECK RO 12-4-2021)    REMOVED AND INSTALLED NEW ANGLE AT STGR3L APPROXIMATELY FS282.00. REF CRJ 200 SRM 51-42-06 AND DWG 600-31057 REV P / PERFORMED PRESSURIZATION LEAK CHECK REF CRJ200 AMM 21-32-00-863-801. NO LEAKS DETECTED / COMPLIED WITH TASK CARD 51-900-1003-SKY
